# SDR DALA2020032001963

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,885 hours, 22,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602 / ACARS. CORRECTIVE ACTION: ARMED ALL SIX DOORS. ALL SIX SLIDE ARM LIGHTS CAME ON. CK'D FOR TRASH AT DOOR 602 GIRT BAR FLOOR FITTINGS. NO TRASH FUND. ALL CK OK.
